# SDR AALA201912169017

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 17,055 hours, 2,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST14067089
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS UPON INSPECTION OF EMERGENCY LIGHTS SYSTEM. FOUND ROW 13D-18D INOP. REMOVED AND REPLACED WIRELESS EMERGENCY LIGHT SYSTEM CONTROL BATTERY AT SEAT 18D IAW AMM B787 33-51-0-02. OPS CHECK OK FOR SERVICE.
